# SDR AALA2009042000002

- Difficulty date: April 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 54,794 hours, 21,328 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - THE CREW REPORTED THAT THE AIRCRAFT HAD LOST THE YELLOW HYDRAULIC SYSTEM.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED YELLOW HYDRAULIC SYSTEM ENGINE DRIVEN PUMP ON NUMBER TWO ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
